MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SYNERGY; BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM

BOSTON SCIENTIFIC CORPORATION SYNERGY; BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM
Model Number 10607
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 12/29/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device is a combination product.
 
Event or Problem Description
It was reported that stent fracture occurred.The target lesion was located in the right coronary artery.A 3.50x38mm synergy ii drug-eluting stent (des) was deployed for treatment.However, during an intravascular ultrasound, a fracture was noted.The lesion was ballooned and a 35x12mm synergy ii des was successfully deployed.There were no patient complications nor injuries reported.
 
Additional Manufacturer Narrative
Device is a combination product.Device evaluated by mfr.: the device was not returned to the cis for analysis but a single still angiographic image was returned attached to complaint record.The image was reviewed.The image appeared to be a photograph taken of the monitor displaying an angiographic image.The image showed a guide catheter positioned at the right coronary artery (rca) ostium, with contrast flow through the rca.A pacing wire was evident in the heart.A flow narrowing/constriction was noted in the proximal rca.It could not be confirmed in the image if a stent was present or if it was fractured or not.The single angiographic image provided could not be used to confirm or refute the allegation of stent fracture.H3 other text : angiographic image.
 
Event or Problem Description

Brand Name
SYNERGY
Common Device Name
BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key9633327
Report Number2134265-2020-00463
Device Sequence Number11462968
Product Code NIQ
UDI-Device Identifier08714729840428
UDI-Public08714729840428
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
P150003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/17/2021
Device Model Number10607
Device Catalogue Number10607
Device Lot Number0024060256
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/08/2020
Supplement Date Received by Manufacturer02/07/2020
Initial Report FDA Received Date01/27/2020
Supplement Report FDA Received Date02/28/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;